# SDR 2001F00014

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N9851Z
- Make and model: Cessna TU206G
- Aircraft serial: U20606701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 122101015
- Condition: Loose
- Location: T/E Flap
- Part time: 2,941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAPTRACK IS WORKING LOOSE.  THIS WAS INDICATED BY A CRACKED COVE SKIN AT THE ATTACH BRACKET LOCATION.
